Alert archive / Indiana / Wind Advisories in 2024
Wind Advisory 4, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind advisory at Apr 2, 2024, 3:43 AM EDT for 5 counties in Indiana. It took effect at Apr 2, 2024, 1:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2024, 3:43 AM EDT (07:43 UTC)
- In effect from
- Apr 2, 2024, 1:00 PM EDT
- Expired
- Apr 2, 2024, 7:50 PM EDT
- In force
- 7 hr
- Issued by
- NWS Indianapolis, IN
Counties Fountain County, IN, Parke County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 92 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -179 m²/s²
- 0-3 km storm-relative helicity
- -167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
221 WWUS73 KIND 020743 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 343 AM EDT Tue Apr 2 2024 INZ028-035-043-044-051-021545- /O.NEW.KIND.WI.Y.0004.240402T1700Z-240403T0000Z/ Warren-Fountain-Vermillion-Parke-Vigo- Including the cities of Williamsport, West Lebanon, Attica, Covington, Veedersburg, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, and Terre Haute 343 AM EDT Tue Apr 2 2024 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Warren, Fountain, Vermillion, Parke and Vigo Counties. * WHEN...From 1 PM this afternoon to 8 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
2 follow-up statements
939 WWUS73 KIND 021656 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 1256 PM EDT Tue Apr 2 2024 INZ028-035-043-044-051-030000- /O.CON.KIND.WI.Y.0004.240402T1700Z-240403T0000Z/ Warren-Fountain-Vermillion-Parke-Vigo- Including the cities of Williamsport, West Lebanon, Attica, Covington, Veedersburg, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, and Terre Haute 1256 PM EDT Tue Apr 2 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Warren, Fountain, Vermillion, Parke and Vigo Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
615 WWUS73 KIND 022350 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 750 PM EDT Tue Apr 2 2024 INZ028-035-043-044-051-030100- /O.CAN.KIND.WI.Y.0004.000000T0000Z-240403T0000Z/ Warren-Fountain-Vermillion-Parke-Vigo- Including the cities of Williamsport, West Lebanon, Attica, Covington, Veedersburg, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, and Terre Haute 750 PM EDT Tue Apr 2 2024 ...WIND ADVISORY IS CANCELLED... The wind advisory has ended. Breezy conditions will continue through tonight into Wednesday across central Indiana, with gusts this evening and again Wednesday afternoon as high as 35-40 MPH at times, below the criteria for an advisory. $$ For more information from the National Weather Service visit https://weather.gov/ind
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Apr 2, 3:07 AM EDT, 36 minutes earlier. Its key messages:
- Scattered to widespread showers and thunderstorms through mid- morning; Primary convective threats are damaging wind gusts and large hail with a few tornadoes possible.
- Flash Flood Watch in effect through Tuesday afternoon. Repeated rounds of heavy rainfall. Additional 1 to 3 inches of rainfall is possible, with locally higher amounts.
- Severe thunderstorms are possible again this afternoon through early evening, with all all severe hazards possible.
- A significant temperature drop is expected post frontal passage on Tuesday evening. Potential impacts in the cold sector include scattered snow showers and overnight frost/freeze.
- Early forecast thoughts on the April 8th eclipse covered in the CLIMATE section at the bottom
Area forecast discussion, Apr 2, 3:07 AM EDT, 36 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 307 AM EDT Tue Apr 2 2024 .KEY MESSAGES... - Scattered to widespread showers and thunderstorms through mid- morning; Primary convective threats are damaging wind gusts and large hail with a few tornadoes possible. - Flash Flood Watch in effect through Tuesday afternoon. Repeated rounds of heavy rainfall. Additional 1 to 3 inches of rainfall is possible, with locally higher amounts. - Severe thunderstorms are possible again this afternoon through early evening, with all all severe hazards possible. - A significant temperature drop is expected post frontal passage on Tuesday evening. Potential impacts in the cold sector include scattered snow showers and overnight frost/freeze. - Early forecast thoughts on the April 8th eclipse covered in the CLIMATE section at the bottom && .SHORT TERM (Today and tonight)... Issued at 306 AM EDT Tue Apr 2 2024 The short term period will be rather active with multiple rounds of severe weather and flooding possible. Increasing low-level theta-e advection from a strong LLJ is leading to increasing thunderstorm coverage. Meanwhile a more organized cluster of storms further west into IL continues to grow upscale as it moves eastward. MLCAPE around 500-1500 J/kg combined and strong deep-layer shear supports additional organization of the complex with the potential for severe weather once it moves into central IN. Convective hazards across the area depend on the location of the quasi-stationary front which is currently just north of the I-70 corridor. Damaging wind gusts, large hail, and isolated tornadoes are possible along/south of the front where storms are more likely to remain surface based. Further north, weaker instability and elevated convection should limit the convective threats to isolated instances of large hail or damaging wind gusts. There is also an elevated flood threat due to the potential for training storms through daybreak. The greatest threat for flooding is near the I-70 corridor where a swath of 1-2 inches of rain with locally higher amounts have already fallen. The line of strong to severe thunderstorms is expected to move out shortly after daybreak. Mesoscale subsidence may allow for a brief lull in precipitation mid-late morning. However, an advancing cold front associated with a deepening surface low should lead to increasing coverage of thunderstorms across central IN during the afternoon. An impressive 50-60 knot LLJ advecting warm-moist unstable air northward ahead of the approaching front will promote moderate destabilization. This combined with very strong deep-layer shear and enlarged low-level veering hodographs supports the potential for organized convection with all severe hazards on the table. A cellular mode should primarily be favored due to shear vector orientation, but some mix of cluster/linear mode is possible. A tightening pressure gradient and daytime mixing will likely produce wind gusts around 30-40 mph outside of convection. Isolated higher gusts cannot be ruled out. Look for the severe weather threat to diminish around the early evening hours as the cold front moves east. Drier air filtering in should provide mostly quiet conditions for much of tonight. However, the aforementioned surface low should begin to occlude over southern Michigan with moisture wrapping back into the area late tonight towards daybreak Wednesday. This will lead to increasing coverage of showers towards the very end of the period. Precipitation type should mainly be rain, but some snowflakes could mix in. && .LONG TERM (Wednesday through Monday)... Issued at 306 AM EDT Tue Apr 2 2024 The long term will start off with a wounded up system, centered near Chicago 12z Wednesday. This system will meander slowly southeast parallel to but just northeast of the I-74 corridor Wednesday and into Ohio Wednesday night before ending up over New England late this week. As this occurs, ridging will build across the Plains, and an eastern Pacific system will dig southeast across California. Wednesday through Thursday... Strong cold advection in the wake of the wrapped up system along with overall cyclonic flow and very cold air aloft will result in showery conditions Wednesday into Thursday. BUFKIT Hi-Res soundings and partial critical thicknesses support a rain and snow mix much of the time. That said, with the warm ground, do not think there will be much if any snow accumulation except perhaps on grassy and elevated surfaces. Windy conditions are also expected due to the tight surface pressure gradient associated with the occluded system. This will make it feel even colder with wind chills in the 20s Wednesday night. With the winds staying up and thick cloud cover, temperatures should remain just above freezing, however. Confidence is very high on the well below normal temperatures for the start of April with afternoon highs in the 40s and below freezing overnight lows. Normal afternoon highs are in the middle 50s to lower 60s. Thursday night through Saturday night... Broad surface high pressure will advance eastward toward central Indiana as the low pressure system moves into New England. Drying seen in BUFKIT soundings and subsidence from the high pressure will result in dry weather and increasing sunshine for the end of the week and at least start of the weekend. Temperatures will also start recovering but still be below normal with afternoon highs in the middle 40s to lower 50s Friday and 50s Saturday. Meanwhile, overnight lows will be freezing or subfreezing suggesting frost headlines may be needed. Sunday through Tuesday... Confidence is low on PoPs late in the weekend into early next week as models are far apart on the evolution of an eastern Pacific system that will eject northeast from west coast into the upper Midwest or northern Plains, depending on the model or ensembles of choice. The 00z GFS for instance is much further east and supports more of a shower potential from Sunday on than the 00z ECMWF. With the upper pattern strongly resembling a trough-ridge-trough blocking pattern, the further west ECMWF appears to be more reasonable. Will attempt to coordinate in favor of dry weather or at least low PoPs. With southerly flow ahead of this system, confidence is higher on temperatures moderating back to normal and above by Sunday or Monday. Eclipse Outlook / Extended... SEE CLIMATE SECTION && .AVIATION (06Z TAF Issuance)... Issued at 1218 AM EDT Tue Apr 2 2024 Impacts: - Scattered to numerous showers and scattered thunderstorms through 13z-14z again after 17z - Ceilings mostly MVFR and worse - Wind direction mainly ESE through 13z or so, then SSW with gusts to 30+ knots after 17z - Wind gusts to 50+ knots and large hail possible through the overnight and again this afternoon and by late afternoon. Discussion: Confidence is high on scattered to widespread convection until just after daybreak and again this afternoon. MVFR and worse conditions, lightning and gusty winds will are possible and gusts to 50+ knots and large hail are possible in the heavier storms, mainly this afternoon. There will likely be a brief lull during the morning and again by late afternoon or early evening as a cold front sweeps through from the west. Winds will start off mostly ENE but shift to SSW this morning and WSW late this afternoon in the wake of the cold front. Gradient winds will increase this afternoon to near 20 knots with gusts to 30+ knots as the front approaches and rolls through. && .CLIMATE... Issued at 300 PM EDT Mon Apr 1 2024 It is now about a week out from eclipse day and as stated in previous iterations of this discussion, a few signals can be deciphered from long range guidance. As mentioned in the discussion above, a deepening/occluding low pressure system is anticipated to develop over the eastern US. As this low deepens, it should act to bottle up the upstream wave pattern. This can be seen in guidance as a deepening trough over the western US. It's this trough that could be the determining factor as to what kind of weather we see on Monday April 8th. Taking a step back, global teleconnections show strongly negative phases in both the NAO and AO. This means that the synoptic scale will dictate our weather going forward, and with a very strong and occluded low over the east coast...it is likely that the position and longevity of this system will determine the evolution of the west coast trough. Latest ensemble guidance depicts both the eastern and western troughs becoming highly amplified with an increasingly squeezed ridge in between. A flow pattern similar to a classic omega block looks to take shape by Friday. With strongly negative teleconnections, a pattern featuring blocking is not a surprise. Guidance begins to diverge over the weekend as models struggle to depict how the aforementioned features interact within the bottled up flow. Guidance typically struggles in blocking patterns, and can be too fast with synoptic-scale features. This can be seen in recent trends with today's system that has been gradually shifting westward with time. It's tough to downscale this pattern into a cloud cover forecast for the 8th. The primary questions are how much does the occluded east coast low affect the upstream pattern, and in what form the western trough ejects eastward. As guidance comes into greater consensus, the answers to these questions will likewise come into focus. Stay tuned for further updates. && .IND WATCHES/WARNINGS/ADVISORIES... Flood Watch until 2 PM EDT this afternoon for INZ021-028>031- 035>049-051>057-060>065-067>072. && SHORT TERM...Melo LONG TERM...MK AVIATION...MK CLIMATE...Updike
Hazardous weather outlook, Apr 1, 4:01 PM EDT, 11 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 401 PM EDT Mon Apr 1 2024 INZ021-028>031-035>049-051>057-060>065-067>072-022015- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- 401 PM EDT Mon Apr 1 2024 This Hazardous Weather Outlook is for Central Indiana. .DAY ONE...Through Tonight. Weather hazards expected... Lightning, large hail, damaging wind gusts, isolated tornadoes, heavy rain and flooding DISCUSSION... Thunderstorms will move across central Indiana at times through tonight. Some severe storms are possible. In addition, heavy rain may lead to flooding. Storm movement will be from the west at around 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Severe thunderstorms are possible at times on Tuesday. A few thunderstorms may linger into Tuesday evening. Expected rain totals of up to around 2 inches from today through Wednesday would lead to an increased flooding threat. Freezing temperatures are possible for all or parts of the area during the early mornings of Thursday into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times through Tuesday. && This product in graphical format...along with other weather... hydrological and climate information...at: http://www.weather.gov/erh/ghwo?wfo=ind http://www.weather.gov/ind WFO IND
In the hours before
Special weather statement, Apr 1, 9:55 PM EDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
955 PM EDT Mon Apr 1 2024
INZ046-047-020245-
Hendricks IN-Marion IN-
955 PM EDT Mon Apr 1 2024
...A strong thunderstorm will impact portions of eastern Hendricks
and Marion Counties through 1045 PM EDT...
At 954 PM EDT, Doppler radar was tracking a strong thunderstorm near
Plainfield, or 10 miles west of Indianapolis, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Indianapolis, Lawrence, Plainfield, Brownsburg, Beech Grove,
Speedway, Danville, Southport, Avon, Cumberland, Pittsboro, Meridian
Hills, Warren Park, Clermont, Homecroft, Rocky Ripple, Williams
Creek, Wynnedale, Spring Hill, and Crows Nest.
This includes the following highways...
Interstate 65 between mile markers 102 and 125.
Interstate 69 near mile marker 200.
Interstate 70 between mile markers 64 and 93.
Interstate 74 between mile markers 62 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
central Indiana.
&&
LAT...LON 3991 8595 3964 8595 3964 8608 3965 8649
3988 8646
TIME...MOT...LOC 0154Z 271DEG 28KT 3974 8635
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
NieldSpecial weather statement, Apr 1, 10:07 PM EDT, 5 hours 36 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1007 PM EDT Mon Apr 1 2024
INZ045-046-020230-
Putnam IN-Hendricks IN-
1007 PM EDT Mon Apr 1 2024
...A strong thunderstorm will impact portions of Hendricks and
northeastern Putnam Counties through 1030 PM EDT...
At 1007 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Greencastle, or 23 miles southeast of
Crawfordsville, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Plainfield, Brownsburg, Greencastle, Mooresville, Danville, Avon,
Pittsboro, Clayton, Bainbridge, Fillmore, Coatesville, Amo,
Stilesville, and Groveland.
This includes the following highways...
Interstate 70 between mile markers 62 and 68.
Interstate 74 between mile markers 62 and 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
central and west central Indiana.
&&
LAT...LON 3979 8686 3991 8633 3963 8633 3962 8685
TIME...MOT...LOC 0207Z 259DEG 41KT 3972 8672
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
NieldSpecial weather statement, Apr 1, 11:21 PM EDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1121 PM EDT Mon Apr 1 2024
INZ041-042-048-049-057-020345-
Rush IN-Randolph IN-Henry IN-Delaware IN-Hancock IN-
1121 PM EDT Mon Apr 1 2024
...Strong thunderstorms will impact portions of eastern Hancock,
southeastern Delaware, southwestern Randolph, northern Rush and Henry
Counties through 1145 PM EDT
...
At 1121 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Muncie to 7 miles east of
Greenfield. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Muncie, New Castle, Knightstown, Parker City, Farmland, Carthage,
Spiceland, Selma, Shirley, Kennard, Wilkinson, Sulphur Springs,
Mooreland, Lewisville, Mount Summit, Losantville, Straughn, Modoc,
Dunreith, and Cadiz.
This includes Interstate 70 between mile markers 109 and 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
central and east central Indiana.
&&
LAT...LON 4000 8513 4000 8520 3979 8522 3979 8530
3967 8530 3970 8575 3995 8561 3995 8558
4000 8558 4015 8549 4024 8503
TIME...MOT...LOC 0321Z 264DEG 27KT 4009 8546 3978 8564
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
UpdikeSpecial weather statement, Apr 2, 2:22 AM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
222 AM EDT Tue Apr 2 2024
INZ051>053-060-020645-
Clay IN-Owen IN-Vigo IN-Sullivan IN-
222 AM EDT Tue Apr 2 2024
...A strong thunderstorm will impact portions of southeastern Vigo,
northern Sullivan, southwestern Clay and west central Owen Counties
through 245 AM EDT
...
At 221 AM EDT, Doppler radar was tracking a strong thunderstorm near
Hutsonville, or 11 miles northeast of Robinson, moving northeast at
45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sullivan, Jasonville, Shelburn, Farmersburg, Clay City, Hymera,
Fairbanks, Merom, Riley, Coal City, Graysville, Coalmont, Cory,
Saline City, Pimento, and Turtle Creek Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
southwestern Indiana.
&&
LAT...LON 3917 8764 3917 8762 3918 8762 3918 8761
3921 8758 3925 8758 3945 8717 3922 8699
3917 8716 3917 8724 3914 8724 3904 8758
3906 8757 3908 8760 3909 8762 3910 8761
3911 8765 3912 8765 3912 8763 3913 8766
TIME...MOT...LOC 0621Z 239DEG 41KT 3912 8757
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
GMSpecial weather statement, Apr 2, 3:28 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
328 AM EDT Tue Apr 2 2024
INZ053>055-062-063-020800-
Johnson IN-Brown IN-Owen IN-Morgan IN-Monroe IN-
328 AM EDT Tue Apr 2 2024
...A strong thunderstorm will impact portions of northern Monroe,
southern Morgan, southwestern Johnson, northwestern Brown and east
central Owen Counties through 400 AM EDT
...
At 328 AM EDT, Doppler radar was tracking a strong thunderstorm near
Spencer, or 12 miles northwest of Bloomington, moving northeast at
50 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Martinsville, Ellettsville, Morgantown, Gosport, Paragon,
Stinesville, Mahalasville, Spearsville, and Beanblossom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3923 8671 3936 8678 3950 8627 3931 8616
TIME...MOT...LOC 0728Z 250DEG 43KT 3930 8667
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GMThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 8:52 PM EDT | Severe Thunderstorm Warning | IND | Clay, Montgomery, Parke, Putnam | 53 min |
| Apr 1, 9:25 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 24 min |
| Apr 1, 9:35 PM EDT | Areal Flood Advisory | IND | Clay, Hendricks, Parke, Putnam, Vermillion, Vigo | 3 hr |
| Apr 1, 9:55 PM EDT | Special Weather Statement | IND | Marion | 50 min |
| Apr 1, 10:03 PM EDT | Flash Flood Warning | IND | Putnam | 3 hr |
| Apr 1, 10:07 PM EDT | Special Weather Statement | IND | Hendricks | 23 min |
| Apr 1, 11:09 PM EDT | Areal Flood Advisory | IND | Hendricks, Putnam | 2 hr |
| Apr 1, 11:21 PM EDT | Special Weather Statement | IND | Henry | 24 min |
| Apr 2, 1:59 AM EDT | Areal Flood Warning | IND | Clay, Hendricks, Marion, Parke, Putnam, Vermillion and 1 more | 6 hr |
| Apr 2, 2:22 AM EDT | Special Weather Statement | IND | Sullivan | 23 min |
| Apr 2, 3:28 AM EDT | Special Weather Statement | IND | Morgan | 32 min |
| Apr 2, 3:47 AM EDT | Special Weather Statement | IND | Greene, Monroe | 28 min |
| Apr 2, 4:02 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Johnson, Rush, Shelby | 28 min |
| Apr 2, 4:06 AM EDT | Special Weather Statement | IND | Monroe | 24 min |
| Apr 2, 4:14 AM EDT | River Flood Warning | IND | Delaware, Randolph | 34 hr |
| Apr 2, 4:25 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Rush, Shelby | 50 min |
| Apr 2, 4:29 AM EDT | Special Weather Statement | IND | Bartholomew, Jackson, Jennings | 46 min |
| Apr 2, 5:36 AM EDT | Special Weather Statement | IND | Knox | 39 min |
| Apr 2, 6:06 AM EDT | Areal Flood Warning | IND | Brown, Decatur, Hancock, Johnson, Monroe, Morgan and 2 more | 9 hr |
| Apr 2, 6:26 AM EDT | Areal Flood Advisory | IND | Bartholomew, Brown, Decatur, Jackson, Jennings, Lawrence and 1 more | 7 hr |
| Apr 2, 6:34 AM EDT | Special Weather Statement | IND | Knox | 26 min |
| Apr 2, 7:34 AM EDT | Areal Flood Advisory | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more | 13 hr |
| Apr 2, 7:57 AM EDT | Areal Flood Advisory | IND | Clay, Hendricks, Montgomery, Morgan, Parke, Putnam | 13 hr |
| Apr 2, 9:22 AM EDT | River Flood Warning | IND | Johnson | 37 hr |
| Apr 2, 11:17 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 30 hr |
| Apr 2, 11:17 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 20 days |
| Apr 2, 11:17 AM EDT | River Flood Warning | IND | Tippecanoe | 3 days |
| Apr 2, 11:17 AM EDT | River Flood Warning | IND | Knox, Sullivan | 22 days |
| Apr 2, 11:17 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 17 days |
| Apr 2, 11:17 AM EDT | River Flood Warning | IND | Knox, Sullivan | 23 days |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Clay, Greene | 46 hr |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 4 days |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Delaware, Madison | 52 hr |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 3 days |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 4 days |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Hamilton, Madison | 49 hr |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 7 days |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Hamilton, Marion | 55 hr |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Marion, Morgan | 69 hr |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 6 days |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Marion, Morgan | 64 hr |
| Apr 2, 11:28 AM EDT | River Flood Warning | IND | Shelby | 36 hr |
| Apr 2, 11:28 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 57 hr |
| Apr 2, 11:28 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
| Apr 2, 11:28 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 65 hr |
| Apr 2, 11:28 AM EDT | River Flood Warning | IND | Bartholomew | 47 hr |
| Apr 2, 11:30 AM EDT | Special Weather Statement | IND | Daviess | 30 min |
| Apr 2, 11:56 AM EDT | Special Weather Statement | IND | Monroe | 34 min |
| Apr 2, 12:17 PM EDT | Special Weather Statement | IND | Decatur | 13 min |
| Apr 2, 1:18 PM EDT | Special Weather Statement | IND | Clay, Putnam, Vigo | 27 min |
| Apr 2, 1:27 PM EDT | Areal Flood Advisory | IND | Clay, Montgomery, Owen, Parke, Sullivan, Vermillion and 1 more | 8 hr |
| Apr 2, 1:44 PM EDT | Special Weather Statement | IND | Hendricks, Morgan, Putnam | 31 min |
| Apr 2, 2:15 PM EDT | Special Weather Statement | IND | Delaware, Hancock, Marion | 30 min |
| Apr 2, 2:17 PM EDT | River Flood Warning | IND | Putnam | 24 hr |
| Apr 2, 2:17 PM EDT | River Flood Warning | IND | Howard | 31 hr |
| Apr 2, 2:37 PM EDT | Special Weather Statement | IND | Knox | 23 min |
| Apr 2, 2:59 PM EDT | Special Weather Statement | IND | Greene, Knox | 31 min |
| Apr 2, 3:01 PM EDT | Areal Flood Advisory | IND | Decatur, Hancock, Rush, Shelby | 6 hr |
| Apr 2, 3:13 PM EDT | Areal Flood Advisory | IND | Delaware, Hancock, Henry, Madison, Randolph, Rush | 6 hr |
| Apr 2, 3:26 PM EDT | Special Weather Statement | IND | Daviess, Greene, Lawrence, Martin, Monroe | 34 min |
| Apr 2, 3:28 PM EDT | River Flood Warning | IND | Marion | 8 hr |
| Apr 2, 3:36 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Greene, Johnson, Monroe, Morgan and 1 more | 24 min |
| Apr 2, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Lawrence, Martin | 19 min |
| Apr 2, 3:57 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Martin, Monroe | 36 min |
| Apr 2, 3:59 PM EDT | Severe Thunderstorm Warning | IND | Brown, Hancock, Johnson, Marion, Monroe, Morgan and 2 more | 31 min |
| Apr 2, 4:17 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Monroe | 28 min |
| Apr 2, 4:31 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Johnson, Shelby | 29 min |
| Apr 2, 4:53 PM EDT | Tornado Warning | IND | Jackson, Jennings | 37 min |
| Apr 2, 5:22 PM EDT | Special Weather Statement | IND | Rush | 23 min |
| Apr 2, 5:25 PM EDT | Tornado Warning | IND | Jennings | 20 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.